# SDR HALA2022041900140

- Difficulty date: April 15, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 40,249 hours, 6,319 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 388 - FIRE - UPON ARRIVAL #7 BRAKE TEMP 510 DEG. RAMP REPORTED SEEING FIRE. FIRE EXTINGUISHED. CORRECTIVE ACTION: REPLACED NBR 7 MLG BRAKE AND BRAKE TEMPERATURE SENSOR. REPLACED NBR 7 AND NBR 8 MLG TIRES. LATER, REPLACED BRAKE TEMP MONITORING UNIT. (8481472)
